Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Algebra

ISSN: 1312--8868
Publisher: Hikari Ltd


ADD TO MY LIST
 
Applications of strong Grobner bases over Euclidean domains PDF available

Author(s): Daniel Lichtblau
Volume: 7
Issue: 8
Year: 2013
Torsion purity in ring and modules PDF available

Author(s): Ashok Kumar Pandey | Manoj Pathak
Volume: 7
Issue: 8
Year: 2013
Some examples and remarks concerning groups PDF available

Author(s): Mohammad K. Azarian
Volume: 7
Issue: 8
Year: 2013
Gamma invariants and the torsion-freeness of ext PDF available

Author(s): Ulrich Albrecht | Stefan Friedenberg
Volume: 7
Issue: 8
Year: 2013
Monoids of powers in varieties of f-idempotent groupoids PDF available

Author(s): Vesna Celakoska-Jordanova
Volume: 7
Issue: 8
Year: 2013
Some results on comultiplication modules PDF available

Author(s): Saeed Rajaee
Volume: 7
Issue: 7
Year: 2013
MacWilliams identities over Rk PDF available

Author(s): H. Tapia-Recillas | A. Torres-Chazaro
Volume: 7
Issue: 7
Year: 2013
BZ derivations for the Lie algebra of anti-symmetric matrices over a commutative ring PDF available

Author(s): Ying Wang | Wenjie Guo | Hailing Li
Volume: 7
Issue: 6
Year: 2013
Units of commutative completely primary finite rings of characteristic p^n PDF available

Author(s): Owino Maurice Oduor | Ojiema Michael Onyango | Mmasi Eliud
Volume: 7
Issue: 6
Year: 2013
Generalized derivation on TM−algebras PDF available

Author(s): T. Ganeshkumar | M. Chandramouleeswaran
Volume: 7
Issue: 6
Year: 2013
Slope sequences linear independence PDF available

Author(s): P. Goralcik | A. Uppman
Volume: 7
Issue: 6
Year: 2013
Right regular and left regular elements of E-order-preserving transformation semigroups PDF available

Author(s): C. Namnak | E. Laysirikul
Volume: 7
Issue: 6
Year: 2013
The Kirchhoff index of weighted graphs PDF available

Author(s): Qinghua Zhu | Yan Wang
Volume: 7
Issue: 6
Year: 2013
Relative character graphs: some properties and examples PDF available

Author(s): Ho-Hon Leung
Volume: 7
Issue: 5
Year: 2013
Some properties of static modules PDF available

Author(s): H. S. Ali Al Ashwali
Volume: 7
Issue: 5
Year: 2013
A result related to non-vanishing elements of finite solvable groups PDF available

Author(s): Liguo He | Shuo Yu | Jianwei Lu
Volume: 7
Issue: 5
Year: 2013
The binding number of a zero divisor graph PDF available

Author(s): S. Sankeetha | J. Ravi Sankar | R. Vasanthakumari | S. Meena
Volume: 7
Issue: 5
Year: 2013
Projective resolutions and the homology of an induced group PDF available

Author(s): O. S. Olusa | S. A. Ilori | M. EniOluwafe
Volume: 7
Issue: 5
Year: 2013
On structured pseudo spectra for polynomial eigenvalue problems PDF available

Author(s): M. F. Hama
Volume: 7
Issue: 4
Year: 2013
Kummer type extensions in function fields PDF available

Author(s): M. Sanchez-Mirafuentes | G. Villa Salvador
Volume: 7
Issue: 4
Year: 2013
On the generation of sporadic simple group O'N by (2,3,t) generators PDF available

Author(s): M. A. Al-Kadhi
Volume: 7
Issue: 4
Year: 2013
Computing the rank of U(ZA) PDF available

Author(s): I. G. Kelebek | T. Bilgin
Volume: 7
Issue: 3
Year: 2013
On KUS-algebras PDF available

Author(s): S. M. Mostafa | M. A. Abdel Naby | F. A. Halim | A. T. Hameed
Volume: 7
Issue: 3
Year: 2013
Fully extending modules PDF available

Author(s): I. M. A. Hadi | M. A. Ahmed
Volume: 7
Issue: 3
Year: 2013
Minimal cyclic codes of length 2p^n PDF available

Author(s): S. Rani | P. Kumar | I. Singh
Volume: 7
Issue: 2
Year: 2013
A note on category of multisets (MUL) PDF available

Author(s): D. Singh | A. I. Isah
Volume: 7
Issue: 2
Year: 2013
A sequence of weakly monotonic automata with increasing level PDF available

Author(s): J. Almeida | A. Cardoso
Volume: 7
Issue: 2
Year: 2013
Coefficient modules and Rees polynomials of arbitrary modules PDF available

Author(s): V. H. Jorge Perez | M. D. Silva
Volume: 6
Issue: 9
Year: 2012
The torsion-freeness of ext PDF available

Author(s): U. Albrecht | S. Friedenberg | L. Strungmann
Volume: 6
Issue: 9
Year: 2012
On simple AGP-injective modules PDF available

Author(s): Zhao Yu-e | Du Xianneng
Volume: 6
Issue: 9
Year: 2012
Rational Gottlieb group of function spaces of maps into an even sphere PDF available

Author(s): J.-B. Gatsinzi
Volume: 6
Issue: 9
Year: 2012
Finite groups whose some subgroups of prime power order are SS-quasinormal PDF available

Author(s): M. Ramadan | M. M. Al-Shomrani
Volume: 6
Issue: 9
Year: 2012
Generalizations of small injective rings PDF available

Author(s): Zhao Yu-e | Du Xianneng
Volume: 6
Issue: 9
Year: 2012
Semigroups of linear transformations with invariant subspaces PDF available

Author(s): P. Honyam | J. Sanwong
Volume: 6
Issue: 8
Year: 2012
Applications of a theorem of Gonshor PDF available

Author(s): A. Y. Abdelwanis
Volume: 6
Issue: 8
Year: 2012
FI-injective resolutions and dimensions PDF available

Author(s): Luling Duan
Volume: 6
Issue: 8
Year: 2012
Groups with Z-torsion homology PDF available

Author(s): D. Panagopoulos
Volume: 6
Issue: 8
Year: 2012
Full expletive fuzzy languages PDF available

Author(s): V. P. Archana | P. Ramesh Kumar
Volume: 6
Issue: 8
Year: 2012
Some remarks on ideals of an incline PDF available

Author(s): A. R. Meenakshi | N. Jeyabalan
Volume: 6
Issue: 8
Year: 2012
On T-rough prime and primary submodules PDF available

Author(s): S. B. Hosseini | V. Ghaffari
Volume: 6
Issue: 7
Year: 2012
Global dimension of the category of diagrams in an additive category PDF available

Author(s): A. Machhidan
Volume: 6
Issue: 7
Year: 2012
Diagrams in the category of Fischer spaces PDF available

Author(s): H. Cardenas | E. Lluis | A. G. Raggi-Cardenas | R. San Agustin
Volume: 6
Issue: 7
Year: 2012
A twisted generalization of Lie-Yamaguti algebras PDF available

Author(s): D. Gaparayi | A. Nourou Issa
Volume: 6
Issue: 7
Year: 2012
2-Absorbing ideals in semirings PDF available

Author(s): J. N. Chaudhari
Volume: 6
Issue: 6
Year: 2012
A note on separating vector invariants for modular representations PDF available

Author(s): U. Madran
Volume: 6
Issue: 6
Year: 2012
On the vanishing and finiteness properties of generalized local cohomology modules PDF available

Author(s): M. Aghapournahr
Volume: 6
Issue: 6
Year: 2012
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona